# SDR UHLA201609260444

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000130
- Aircraft time: 24,748 hours, 15,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 PASSENGER GREEN INDICATOR ON THE LEFT SIDE OF DOOR TO SHOW LOCKED UNABLE TO SEE GREEN COMPLETELY.  ADJUSTED L1 PAX DOOR GREEN INDICATOR LH SIDE OF DOOR IAW CMM 52-11-22. OPS CHECKED GOOD.
